# SDR SIMA200632002

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 5,042 hours, 4,408 cycles
- Engine: Allsn AE3007A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD CIRCUIT BREAK EBV-2(C-21) POP OUT.   REPAIRED CHAFED WIRE AT RELAY K0542 IAW EMB AMM 20-10-00. OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
